# SDR SWAA2013011811560

- Difficulty date: January 1, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER AT STATION 500C, M2335 HAS BLOWN FUSES.  INSTALLED FUSES ON M2335 PER WDM 33-51-11 89229U 15JAN13 8052C 15JAN13 267 15JAN13 OPS CHECK OF EMERGENCY EXIT LIGHTS WILL BE ACCOMPLISHED ON DEFECT T169107 SAM 326 A771917 ITEM 1.
